Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨
Aged 16-25? Share your experience of using the discussion boards and receive a £25 voucher! Take part via text-chat, video or phone. Click here to find out more and to take part.
Options

Ovcon 35

Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
Ok I started this pill about a week ago, all the times before I've been on depo, now for about a week though i've been extremly emotional. I take everything way to seriously. I cry over everything or get mad over everything. Is there by chance a relationship between the two? Thanks. And also, is anybody else on this, should I expect the weight gain (or maybe the boobie gain ;))

Comments

  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Contraception affects people in different ways. There's every likelihood that changing to a different form of contraception is causing mood swings, but it's not the only explanation. As you've only just swapped it might be a good idea to make notes of how you are feeling every day to see if any patterns emerge. If it is still happening after a month go and talk to your GP about it, along with your notes and see what they say.
    Hope you're feeling better soon :)
  • Options
    Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    i get bad when im on the 7day break! its natural cos your having hormones force pumped into your system its bount to take a while to settle!
Sign In or Register to comment.